# SDR DALA2025051203658

- Difficulty date: May 6, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 25,502 hours, 19,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0951753) GROUND DAMAGE TO THE RH SIDE OF THE A/C BETWEEN STA 500 AND STA 500A. REPAIRED DAMAGE PER ERA 626231-14.
